RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 5, Pages 589–594 (Mi mz5426)  

A commutative family of operators in a space with indefinite metric

E. A. Larionov


Full text: PDF file (436 kB)

English version:
Mathematical Notes, 1967, 1:5, 390–392

Bibliographic databases:

Received: 09.01.1967

Citation: E. A. Larionov, “A commutative family of operators in a space with indefinite metric”, Mat. Zametki, 1:5 (1967), 589–594; Math. Notes, 1:5 (1967), 390–392

Citation in format AMSBIB
\Bibitem{Lar67}
\by E.~A.~Larionov
\paper A commutative family of operators in a space with indefinite metric
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 5
\pages 589--594
\mathnet{http://mi.mathnet.ru/mz5426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=213898}
\zmath{https://zbmath.org/?q=an:0165.47903}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 5
\pages 390--392
\crossref{https://doi.org/10.1007/BF01094078}


Linking options:
  • http://mi.mathnet.ru/eng/mz5426
  • http://mi.mathnet.ru/eng/mz/v1/i5/p589

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:80
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019